Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Skin rashes due to climatic conditions - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Due to humid weather conditions we some times get rashes on the body. What is the treatment for the same?
Doctor :   Ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/No
User :   Age 32, Gender Female, Occupati, Material Status:- Unmarried
Doctor :   Ok
Doctor :   How long yoiu have this problem
User :   last 3-4 months
Doctor :   ok
Doctor :   Are yoiu using any medicines
Doctor :   and do you mean it is due to sweat
User :   yes was recommended for a tube named Dipline & anti-alergy tabs
User :   yes
Doctor :   It seems to be your are pustular urticaria
Doctor :   SInce you have already using the medicines
Doctor :   and the steriods
User :   what is that?
Doctor :   the only way that you can avoid is to keep absobing the sweat
User :   no steriods
Doctor :   dipline is steroid
User :   ok but Docs over here gave me the same bec i am alergic to sulphur
Doctor :   ok
Doctor :   dont worry
Doctor :   follow the doctor advice
Doctor :   as of now what i would say is you have to take the home care remedies
User :   can u pls recommend some
Doctor :   Apply an anti-itch cream or calamine lotion to the affected
Doctor :   Apply cool, wet compresses
Doctor :   Take a comfortably cool bath
Doctor :   Avoid scratching
Doctor :   Wear smooth-textured cotton clothing
User :   ok
Doctor :   Use a mild, unscented laundry detergent when washing clothes, towels and bedding.
User :   thanks for the chat
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor